# SDR SWIA972226

- Difficulty date: December 29, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 14,333 hours, 19,335 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ''TRIM'' AURAL WARNING ON TAKEOFF ROLL WITH TRIM SET AT 32.  ABORTED TAKEOFF. REMOVED AND REPLACED RIGHT ELEVATOR PROXIMITY TRIM SENSOR AND ADUSTED IAW EMB 120 MM 27-32-00.  OPS CHECKS NORMAL.
